# SDR CALA2012102500686

- Difficulty date: October 25, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 35,621 hours, 12,487 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Binding
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH THROTTLE LEVERS BINDING & RATCHETING.  PERFORMED FIM TEST,  FAILED.  76-11-00-815-802 PERFORMED FIM TASK 76-11-00-815-802-R-00, NO FAULTS NOTED.
